# SDR USAAF97022

- Difficulty date: February 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N889US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11358
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 71050301
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING AN ANNUAL EMERGENCY SLIDE OPERATIONAL CHECK, THE FORWARD SERVICE DOOR EMERGENCY SLIDE LIGHTS DID NOT ILLUMINATE WHEN SLIDE WAS DEPLOYED.  THE SLIDE DID DEPLOY NORMALLY, HOWEVER, NONE OF THE SLIDE LIGHTS ILLUMINATED.  (M)
